Differentiability of Borel measures along vector fields on Banach manifolds with uniform structure
AbstractWe analyze the differentiability of Borel measures on Banach manifolds with uniform structure and prove a criterion of weak differentiability.
How to Cite
Moravets’kaK. V. “Differentiability of Borel Measures Along Vector Fields on Banach manifolds with Uniform Structure”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 10, Oct. 2016, pp. 1348-64, http://umj.imath.kiev.ua/index.php/umj/article/view/1925.